# SDR SWAA2021071421253

- Difficulty date: October 6, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C AFT SIDE LBL24 WL156. / REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C AFT SIDE LBL24 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G; AND DWG 143A7505
